# SDR 96ZZZX1600

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10UM
- Make and model: Bolkms BK117B1
- Aircraft serial: 7231
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Catcher
- Part number: 1172428111
- Condition: Worn
- Location: Lt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CATCHER WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
